Question for fellow ladies ! vitamins CAUSING health problems ???

  1. bree_2013 profile image58
    bree_2013posted 6 years ago

    Question for fellow ladies ! vitamins CAUSING health problems ???

    ok, so I am a fan of taking vitamins, my usual would be - B Complex, 2 E, 2 calcium, 1 C, 2 Acidophilus, and 1 multi. so i've never had any problems taking these up until recently. i've  started having problems  with reoccuring UTI's , it seems  I get one and am back in the doc everytime I start up my vitamins again. i'll take them and then a few days later im in the doc with another uti... and as every lady knows they are NOT fun ! do you think it's the vitamins causing this ? if so, why ? b/c this seems to be the only thing I can pinpoint it to. it's been going on since jan. of this yr !

  2. Rieke F. profile image61
    Rieke F.posted 6 years ago

    Hi Bree,

    I am not a doc but highly interested in supplements and when reading your thread, I thought that Acidophilus could cause your problem. As it is a bacteria and it is possible that you for some reason have developed an intolerance to it which now causes UTI.

    In your situation I would try to leave it and see what will happen.

  3. KimmiS profile image56
    KimmiSposted 6 years ago

    Try switching out the vitamins for fresh pressed vegetable and fruit juices. Much better for you than all the fillers in those vitamins you are taking. It does mean you'll have to get a juicer though!
    The other recommendation is to do a good quality cleanse (ie not the master cleanse).